Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Candyfl0ss

Contraceptive implant + acne

22 years old and still struggling with acne! Very persistent & inflamed. Been using the contraceptive implant for 6 years, always been told it has no link to acne until I saw a dermatologist who told me it could potentially be a factor. Made an appt to get it removed but the doctor wouldn't allow me to have it removed due to it being a good form of contraception, and pushed me to go on isotretinoin (which I'm really not keen on).

Has anyone had an experience of acne related to a contraceptive implant? Sorry if this has been addressed already!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×